MathSciNet Relay Station
MathSciNet bibliographic data
MR2338640 (2008d:34094) 34D20 (34C05 92D25)
Liang, Zhiqing; Pan, Hongwei Qualitative analysis of a ratio-dependent Holling-Tanner model. J. Math. Anal. Appl. 334 (2007), no. 2, 954–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement